Alert archive / Arizona / Frost Advisories in 2013
Frost Advisory 2, NWS Tucson, AZ
NWS Tucson, AZ issued this frost advisory at Nov 24, 2013, 9:34 AM MST for 6 counties in Arizona. It took effect at Nov 25, 2013, 12:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2013, 9:34 AM MST (16:34 UTC)
- In effect from
- Nov 25, 2013, 12:00 AM MST
- Expired
- Nov 25, 2013, 8:00 AM MST
- In force
- 8 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 4.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
059 WWUS75 KTWC 241634 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 934 AM MST SUN NOV 24 2013 ...MUCH COLDER TONIGHT WITH AREAS OF FROST... .CLEARING SKIES TONIGHT WILL COMBINE WITH RESIDUAL MOISTURE AND A COLD AIR MASS FOR AREAS OF FROST INCLUDING OUTLYING AREAS AROUND THE TUCSON METRO AREA. SOME AREAS OF COCHISE...GRAHAM AND GREENLEE COUNTIES WILL EXPERIENCE A HARD FREEZE TONIGHT...WITH FREEZING TEMPERATURES IN SANTA CRUZ AND PORTIONS OF EASTERN PINAL COUNTY...AND NEAR FREEZING TEMPERATURES POSSIBLE IN SOME COLDER SPOTS AROUND PIMA COUNTY. AZZ503-504-506>509-250045- /O.NEW.KTWC.FR.Y.0002.131125T0700Z-131125T1500Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...NOGALES...GREEN VALLEY...VAIL... MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX...DOUGLAS... CLIFTON...SAFFORD 934 AM MST SUN NOV 24 2013 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST MONDAY. CLEARING SKIES TONIGHT WILL COMBINE WITH RESIDUAL MOISTURE AND A VERY COLD AIR MASS FOR AREAS OF FROST INCLUDING OUTLYING AREAS AROUND THE TUCSON METRO AREA. * IMPACTS...UNTREATED ROADS...BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS. BLACK ICE IS VIRTUALLY INVISIBLE ON A ROAD SURFACE. USE EXTREME CAUTION AND ALLOW PLENTY OF STOPPING DISTANCE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. * TEMPERATURES...30S ACROSS EASTERN PIMA AND EASTERN PINAL COUNTIES WITH NEAR FREEZING POSSIBLE OUTSIDE OF TUCSON. NEAR OR BELOW FREEZING IN SANTA CRUZ COUNTY. HARD FREEZE WITH TEMPERATURES IN THE 20S ACROSS MUCH OF COCHISE COUNTY AND PORTIONS OF GRAHAM COUNTY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. UNTREATED ROADS... BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS. BLACK ICE IS VIRTUALLY INVISIBLE ON A ROAD SURFACE. USE EXTREME CAUTION AND ALLOW PLENTY OF STOPPING DISTANCE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
4 follow-up statements
584 WWUS75 KTWC 242101 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 201 PM MST SUN NOV 24 2013 ...MUCH COLDER TONIGHT WITH AREAS OF FROST... .CLEARING SKIES TONIGHT WILL COMBINE WITH RESIDUAL MOISTURE AND A COLD AIR MASS FOR AREAS OF FROST INCLUDING OUTLYING AREAS AROUND THE TUCSON METRO AREA. SOME AREAS OF COCHISE...GRAHAM AND GREENLEE COUNTIES WILL EXPERIENCE A HARD FREEZE TONIGHT...WITH FREEZING TEMPERATURES IN SANTA CRUZ AND PORTIONS OF EASTERN PINAL COUNTY...AND NEAR FREEZING TEMPERATURES POSSIBLE IN SOME COLDER SPOTS AROUND PIMA COUNTY. AZZ503-504-506>509-250515- /O.CON.KTWC.FR.Y.0002.131125T0700Z-131125T1500Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...NOGALES...GREEN VALLEY...VAIL... MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX...DOUGLAS... CLIFTON...SAFFORD 201 PM MST SUN NOV 24 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST MONDAY... * IMPACTS...UNTREATED ROADS...BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS. BLACK ICE IS VIRTUALLY INVISIBLE ON A ROAD SURFACE. USE EXTREME CAUTION AND ALLOW PLENTY OF STOPPING DISTANCE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. * TEMPERATURES...30S ACROSS EASTERN PIMA AND EASTERN PINAL COUNTIES WITH NEAR FREEZING POSSIBLE OUTSIDE OF TUCSON. NEAR OR BELOW FREEZING IN SANTA CRUZ COUNTY. HARD FREEZE WITH TEMPERATURES IN THE 20S ACROSS MUCH OF COCHISE COUNTY AND PORTIONS OF GRAHAM COUNTY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. UNTREATED ROADS... BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS. BLACK ICE IS VIRTUALLY INVISIBLE ON A ROAD SURFACE. USE EXTREME CAUTION AND ALLOW PLENTY OF STOPPING DISTANCE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
320 WWUS75 KTWC 250415 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 915 PM MST SUN NOV 24 2013 ...MUCH COLDER TONIGHT WITH AREAS OF FROST... .CLEARING SKIES TONIGHT WILL COMBINE WITH RESIDUAL MOISTURE AND A COLD AIR MASS FOR AREAS OF FROST INCLUDING OUTLYING AREAS AROUND THE TUCSON METRO AREA. SOME AREAS OF COCHISE...GRAHAM AND GREENLEE COUNTIES WILL EXPERIENCE A HARD FREEZE TONIGHT...WITH FREEZING TEMPERATURES IN SANTA CRUZ AND PORTIONS OF EASTERN PINAL COUNTY...AND NEAR FREEZING TEMPERATURES POSSIBLE IN SOME COLDER SPOTS AROUND PIMA COUNTY. AZZ503-504-506>509-251500- /O.CON.KTWC.FR.Y.0002.131125T0700Z-131125T1500Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...NOGALES...GREEN VALLEY...VAIL... MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX...DOUGLAS... CLIFTON...SAFFORD 915 PM MST SUN NOV 24 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST MONDAY... * TEMPERATURES...30S ACROSS EASTERN PIMA AND EASTERN PINAL COUNTIES WITH NEAR FREEZING POSSIBLE OUTSIDE OF TUCSON. NEAR OR BELOW FREEZING IN SANTA CRUZ COUNTY. HARD FREEZE WITH TEMPERATURES IN THE 20S ACROSS MUCH OF COCHISE COUNTY AND PORTIONS OF GRAHAM COUNTY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. UNTREATED ROADS... BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS. BLACK ICE IS VIRTUALLY INVISIBLE ON A ROAD SURFACE. USE EXTREME CAUTION AND ALLOW PLENTY OF STOPPING DISTANCE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
991 WWUS75 KTWC 251043 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 343 AM MST MON NOV 25 2013 AZZ503-251500- /O.NEW.KTWC.FG.Y.0002.131125T1043Z-131125T1500Z/ /O.CON.KTWC.FR.Y.0002.000000T0000Z-131125T1500Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY- INCLUDING THE CITY OF...NOGALES 343 AM MST MON NOV 25 2013 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM MST THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM MST THIS MORNING. EXPECT PATCHY TO AREAS OF DENSE FOG REDUCING VISIBILITIES TO LESS THAN ONE QUARTER OF A MILE UNTIL 8 AM MST THIS MORNING. ALSO...A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING. * TEMPERATURES...NEAR OR BELOW FREEZING TEMPERATURES WILL OCCUR ACROSS MUCH OF SANTA CRUZ COUNTY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. UNTREATED ROADS... BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS. BLACK ICE IS VIRTUALLY INVISIBLE ON A ROAD SURFACE. USE EXTREME CAUTION AND ALLOW PLENTY OF STOPPING DISTANCE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ AZZ504-506>509-251500- /O.CON.KTWC.FR.Y.0002.000000T0000Z-131125T1500Z/ TUCSON METRO AREA-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...GREEN VALLEY...VAIL...MAMMOTH... ORACLE...SIERRA VISTA...BENSON...WILLCOX...DOUGLAS...CLIFTON... SAFFORD 343 AM MST MON NOV 25 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * TEMPERATURES...TEMPERATURES WILL BE IN THE 30S ACROSS EASTERN PIMA COUNTY AND EASTERN PINAL COUNTY WITH NEAR FREEZING TEMPERATURES POSSIBLE OUTSIDE OF TUCSON. A HARD FREEZE WITH TEMPERATURES IN THE 20S ACROSS MUCH OF COCHISE COUNTY AND PORTIONS OF GRAHAM COUNTY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. UNTREATED ROADS... BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS. BLACK ICE IS VIRTUALLY INVISIBLE ON A ROAD SURFACE. USE EXTREME CAUTION AND ALLOW PLENTY OF STOPPING DISTANCE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
499 WWUS75 KTWC 251126 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 426 AM MST MON NOV 25 2013 AZZ507-508-251500- /O.NEW.KTWC.ZF.Y.0001.131125T1126Z-131125T1500Z/ /O.CON.KTWC.FR.Y.0002.000000T0000Z-131125T1500Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET- INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX 426 AM MST MON NOV 25 2013 ...FREEZING FOG ADVISORY IN EFFECT UNTIL 8 AM MST THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZING FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM MST THIS MORNING. EXPECT VERY LIGHT ICE ACCUMULATION FROM FREEZING FOG THROUGH 8 AM MST THIS MORNING. * TEMPERATURES...A HARD FREEZE WITH TEMPERATURES IN THE 20S ACROSS MUCH OF COCHISE COUNTY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. UNTREATED ROADS... BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS. BLACK ICE IS VIRTUALLY INVISIBLE ON A ROAD SURFACE. USE EXTREME CAUTION AND ALLOW PLENTY OF STOPPING DISTANCE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZING FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. ALSO...BE ALERT FOR FROST OR BLACK ICE ON BRIDGE DECKS AND UNTREATED ROADS. && $$ AZZ503-251500- /O.CON.KTWC.FG.Y.0002.000000T0000Z-131125T1500Z/ /O.CON.KTWC.FR.Y.0002.000000T0000Z-131125T1500Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY- INCLUDING THE CITY OF...NOGALES 426 AM MST MON NOV 25 2013 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * TEMPERATURES...NEAR OR BELOW FREEZING TEMPERATURES WILL OCCUR ACROSS MUCH OF SANTA CRUZ COUNTY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. UNTREATED ROADS... BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS. BLACK ICE IS VIRTUALLY INVISIBLE ON A ROAD SURFACE. USE EXTREME CAUTION AND ALLOW PLENTY OF STOPPING DISTANCE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ AZZ504-506-509-251500- /O.CON.KTWC.FR.Y.0002.000000T0000Z-131125T1500Z/ TUCSON METRO AREA-SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...GREEN VALLEY...VAIL...MAMMOTH... ORACLE...CLIFTON...SAFFORD 426 AM MST MON NOV 25 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * TEMPERATURES...TEMPERATURES WILL BE IN THE 30S ACROSS EASTERN PIMA COUNTY AND EASTERN PINAL COUNTY WITH NEAR FREEZING TEMPERATURES POSSIBLE OUTSIDE OF TUCSON. A HARD FREEZE WITH TEMPERATURES IN THE 20S ACROSS PORTIONS OF GRAHAM COUNTY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. UNTREATED ROADS... BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS. BLACK ICE IS VIRTUALLY INVISIBLE ON A ROAD SURFACE. USE EXTREME CAUTION AND ALLOW PLENTY OF STOPPING DISTANCE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this frost advisory went out at Nov 24, 9:30 AM MST, 4 minutes earlier.
Area forecast discussion, Nov 24, 9:30 AM MST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 930 AM MST SUN NOV 24 2013 .SYNOPSIS...A FEW LINGERING SHOWERS MAINLY EAST OF TUCSON TODAY. MUCH COLDER TONIGHT WITH AREAS OF FROST. COLD MORNINGS TO START THE WEEK...OTHERWISE A DRYING TRENDS WITH A GRADUAL WARMING TREND. && .DISCUSSION...SOME PARTIAL AND UNEVEN CLEARING THIS MORNING. PATCHY FOG BURNING OFF. SCATTERED RAIN AND SNOW SHOWERS MAINLY EAST OF TUCSON THIS MORNING. SNOW LEVELS AS LOW AS EASTERN VALLEY FLOORS BRIEFLY THIS MORNING BEFORE LIFTING FAIRLY QUICKLY BACK ABOVE 5K FEET. STILL ENOUGH MOISTURE AROUND TODAY FOR A FEW LOW TOP BUILDUPS THIS AFTERNOON. RATHER COLD AIRMASS IN PLACE WITH COLDEST TEMPERATURES OF THE SEASON SO FAR IN MANY LOCATIONS TONIGHT. ADD IN RECENT RAINFALL AND RESIDUAL BOUNDARY LAYER MOISTURE AND WE SHOULD SEE FROST IN MANY LOCATIONS TONIGHT ALONG WITH ANOTHER ROUND OF PATCHY FOG IN THE MORNING. SOME RESIDUAL CLOUD COVER MAY TEMPER THIS SOMEWHAT ACROSS MAINLY NORTHERN ARES OF OUR CWA WITH MOST OF THE REST OF OUR AREA CLEARING OUT DURING THE EARLY MORNING HOURS AS PER LATEST 12Z NAM AND GFS TRENDS. HARD FREEZE TERRITORY FOR SOME LOCATIONS OF COCHISE...GRAHAM AND LOWER ELEVATIONS OF GREENLEE COUNTY WHICH WILL BE ADDRESSED IN AN EARLY SEASON FROST ADVISORY. BECOMING BREEZY SOMETIME TUESDAY MORNING WITH A LOW LEVEL EASTERLY GRADIENT ENHANCEMENT AS A SURFACE HIGH BUILDS DOWN THE FRONT RANGE. THIS MAY KICK IN EARLY ENOUGH TO MODERATE OVERNIGHT LOWS IN A FEW SPOTS TUESDAY MORNING. OTHERWISE DRY WITH A WARMING TREND AS A MID LEVEL RIDGE NEAR THE WEST COAST PHASES ACROSS ARIZONA TUESDAY AND WEDNESDAY. && .PREV DISCUSSION...FLOW ALOFT WILL BECOME INCREASINGLY SWLY WED-THUR AS THE UPPER LOW MOVES SEWD WEST OF THE CALIFORNIA COAST. THERE SHOULD BE ENOUGH UPPER LEVEL MOISTURE TO SUPPORT PARTLY CLOUDY SKIES WED-THUR. THE 24/00Z GFS/ECMWF WERE SIMILAR WITH WEAKENING THE UPPER LOW WEST OF THE AREA FRI-SAT. AT THIS TIME...APPEARS THAT A PAUCITY OF MOISTURE PRECLUDES THE DEPICTION AND MENTION OF PRECIP FOR SE AZ. && .AVIATION...VALID THRU 25/18Z. ISOLD TO SCT -SHRA/SHSN EAST OF KTUS SHOULD END FROM SW TO NE BY 25/00Z ALTHOUGH A FEW MAY LINGER NE OF KSAD THROUGH 25/18Z. MEANWHILE EXPECT ISOLD MT IFR CIGS NEAR MOUNTAIN SLOPES AND MORE OCNL MVFR CIGS EAST OF KTUS. PATCHY IFR VSBYS IN FOG ARE POSSIBLE IN VALLEYS AND IFR CIGS NEAR MT SLOPES TOWARD MORNING. SURFACE WINDS WILL BE GENERALLY LESS THAN 10 KTS THROUGH MONDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...SCATTERED VALLEY RAIN AND MOUNTAIN SNOW SHOWERS WILL MAINLY OCCUR EAST OF TUCSON TODAY BUT DECREASE FROM SW TO NE THROUGH MONDAY MORNING. THEREAFTER...DRY CONDITIONS WILL PREVAIL AREA WIDE MONDAY NIGHT THROUGH SATURDAY. NORMAL DIURNAL WIND TRENDS WILL OCCUR DURING MUCH OF THE UPCOMING WEEK EXCEPT FOR SOME GUSTY EAST WINDS ON TUESDAY. A WARMING TREND WILL PREVAIL DURING THE UPCOMING WEEK. && .CLIMATE...THE STORM TOTAL RAINFALL /OR 3-DAY STORM TOTAL AMOUNT/ RECORDED AT THE TUCSON INTERNATIONAL AIRPORT IS 2.10 INCHES. THIS AMOUNT /2.10 INCHES/ IS THE THIRD WETTEST NOVEMBER 3-DAY RAIN EVENT IN TUCSON. THE HIGHEST AMOUNT IS 2.83 INCHES IN 1895 FOLLOWED BY 2.39 INCHES IN 1900. THE NOVEMBER 2013 TOTAL RAINFALL TO DATE IS 2.22 INCHES...AND THIS IS THE SEVENTH WETTEST NOVEMBER ON RECORD. THE 2013 TOTAL RAINFALL-TO-DATE IS 7.70 INCHES. THUS...THE 3-DAY STORM TOTAL AMOUNT ACCOUNTS FOR 27.3 PERCENT OF THE RAINFALL RECORDED TO DATE AT THE TUCSON INTERNATIONAL AIRPORT. && .TWC WATCHES/WARNINGS/ADVISORIES...FROST ADVISORY TONIGHT INTO MONDAY MORNING FOR MANY SOUTHEAST ARIZONA VALLEYS ABOVE 2800 FEET INCLUDING AZZ503-504-506>509. && VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON MEYER/DROZD/FRANCIS
Nearby
Frost Advisories in Arizona, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.